# SDR AALA202204145923

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737
- Aircraft serial: 44452
- Aircraft time: 5,402 hours, 2,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLASHLIGHT BATTERY FOUND DEAD UNDER FIRST CLASS FLIGHT ATTENDANT SEAT. REMOVED AND REPLACED FIRST CLASS SEAT FLASHLIGHT PER AMM 25-64-00.
